Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 20, NWS El Paso, TX

April 1, 20118 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 1, 2011, 12:25 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 2, 2011, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2011, 12:25 PM MDT (18:25 UTC)
In effect from
Apr 2, 2011, 1:00 PM MDT
Expired
Apr 2, 2011, 8:00 PM MDT
In force
7 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 6.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2011-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2011-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3502 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WWUS84 KEPZ 011825
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1225 PM MDT FRI APR 1 2011

...A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AFTERNOON AND
EVENING FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FOR FAR
WEST TEXAS DUE TO WINDS GREATER THAN 20 MPH...RELATIVE HUMIDITY
15 PERCENT OR LOWER AND HIGH OR GREATER FIRE DANGER RATINGS...

.INCREASING WEST WINDS ALOFT AND DEVELOPMENT OF A LEE SIDE TROUGH
OVER EASTERN NEW MEXICO WILL CAUSE SUSTAINED 20-FOOT WINDS NEAR
OR ABOVE 20 KNOTS SATURDAY AFTERNOON AND EVENING WITH GUSTS OF
30 TO 35 KNOTS. THE COMBINATION OF LOW HUMIDITY AND STRONG WINDS
WITH HIGH OR GREATER FIRE DANGER RATINGS WILL CAUSE CRITICAL FIRE
WEATHER CONDITIONS SATURDAY AFTERNOON AND EVENING.

NMZ110>113-TXZ055-056-020230-
/O.UPG.KEPZ.FW.A.0017.110402T1900Z-110403T0200Z/
/O.NEW.KEPZ.FW.W.0020.110402T1900Z-110403T0200Z/
/O.NEW.KEPZ.FW.A.0018.110403T1700Z-110404T0400Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
1225 PM MDT FRI APR 1 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM
MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. 

* LOCATION...ALL OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO 
  AND FAR WEST TEXAS.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  OF 30 TO 35 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS.

* TIMING...1 PM MDT TO 8 PM MDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
2 follow-up statements
942 
WWUS84 KEPZ 011955
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
155 PM MDT FRI APR 1 2011

...A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON AND 
EVENING FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FOR FAR
WEST TEXAS DUE TO WINDS GREATER THAN 20 MPH...RELATIVE HUMIDITY
15 PERCENT OR LOWER AND HIGH OR GREATER FIRE DANGER RATINGS...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING INTO
SUNDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND
FAR WEST TEXAS FOR WINDS GREATER THAN 20 MPH...RELATIVE HUMIDITY
15 PERCENT OR LOWER AND HIGH OR GREATER FIRE DANGER RATINGS...

.INCREASING WEST WINDS ALOFT AND DEVELOPMENT OF A LEE SIDE TROUGH
OVER EASTERN NEW MEXICO WILL CAUSE SUSTAINED 20-FOOT WINDS NEAR
OR ABOVE 20 KNOTS SATURDAY AFTERNOON AND EVENING WITH GUSTS OF
30 TO 35 KNOTS. THE COMBINATION OF LOW HUMIDITY AND STRONG WINDS
WITH HIGH OR GREATER FIRE DANGER RATINGS WILL CAUSE CRITICAL FIRE
WEATHER CONDITIONS SATURDAY AFTERNOON AND EVENING. AN APPROACHING
UPPER LEVEL DISTURBANCE WILL CAUSE HIGH WINDS AND BLOWING DUST
SUNDAY...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY.

NMZ110>113-TXZ055-056-020400-
/O.CON.KEPZ.FW.W.0020.110402T1900Z-110403T0200Z/
/O.CON.KEPZ.FW.A.0018.110403T1700Z-110404T0400Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
155 PM MDT FRI APR 1 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT
SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT
SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY EVENING. 

* LOCATION...ALL OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND 
  FAR WEST TEXAS. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  OF 30 TO 35 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS.

* TIMING...1 PM MDT TO 8 PM MDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
702 
WWUS84 KEPZ 020253
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
853 PM MDT FRI APR 1 2011

...A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON AND
EVENING FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FOR FAR
WEST TEXAS DUE TO WINDS AROUND 20 MPH...RELATIVE HUMIDITY 15 
PERCENT OR LOWER AND HIGH OR GREATER FIRE DANGER RATINGS...

...A RED FLAG WARNING IS ALSO IN EFFECT FROM SUNDAY MORNING INTO
SUNDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR
WEST TEXAS FOR WINDS GREATER THAN 20 MPH...RELATIVE HUMIDITY 15
PERCENT OR LOWER AND HIGH OR GREATER FIRE DANGER RATINGS...

.INCREASING WEST WINDS ALOFT AND DEVELOPMENT OF A LEE SIDE TROUGH
OVER EASTERN NEW MEXICO WILL CAUSE SUSTAINED 20-FOOT WINDS NEAR
20 MPH SATURDAY AFTERNOON AND EVENING WITH GUSTS OF 30 TO 35 MPH.
MEANWHILE...AFTERNOON RELATIVE HUMIDITY VALUES WILL REMAIN WELL
BELOW 15 PERCENT AREA-WIDE.

CONDITIONS WILL BE MUCH WORSE ON SUNDAY AS AN APPROACHING UPPER
LEVEL DISTURBANCE MOVES INTO THE AREA.  WEST TO SOUTHWEST WINDS
AROUND 30 MPH ARE EXPECTED...WITH GUSTS 40 T0 50 MPH POSSIBLE.
HUMIDITY VALUES WILL REMAIN BELOW 15 PERCENT.


NMZ110>113-TXZ055-056-021330-
/O.UPG.KEPZ.FW.A.0018.110403T1700Z-110404T0400Z/
/O.NEW.KEPZ.FW.W.0021.110403T1700Z-110404T0400Z/
/O.CON.KEPZ.FW.W.0020.110402T1900Z-110403T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
853 PM MDT FRI APR 1 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT
SATURDAY...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO
10 PM MDT SUNDAY. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY
IN EFFECT. ALSO...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM
TO 8 PM MDT SATURDAY.

* LOCATION...ALL OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND 
  FAR WEST TEXAS. 

* WINDS SATURDAY...SUSTAINED 20 FOOT WINDS NEAR 20 MPH WITH GUSTS
  OF 30 TO 35 MPH.

* WINDS SUNDAY...SUSTAINED 20 FOOT WINDS NEAR 30 MPH WITH GUSTS 40
  TO 50 MPH. STRONGEST ALONG MOUNTAIN PASSES...RIDGE LINES... AND
  EAST FACING SLOPES.

* RELATIVE HUMIDITY...MINIMUMS AROUND 5 PERCENT ACROSS THE
  LOWLANDS AND 10 TO 15 PERCENT ABOVE 7000 FEET FOR BOTH SATURDAY
  AND SUNDAY.

* TIMING...1 PM MDT TO 8 PM MDT SATURDAY AND AGAIN 11 AM TO 10 PM
  MDT SUNDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 1, 4:47 AM MDT, 7 hours 38 minutes earlier.

Area forecast discussion, Apr 1, 4:47 AM MDT, 7 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
447 AM MDT FRI APR 1 2011

.SYNOPSIS...
MOSTLY SUNNY AND WARM CONDITIONS THROUGH SUNDAY. RECORDS HIGHS ARE
POSSIBLE ON SATURDAY. AN APPROACHING UPPER LEVEL STORM SYSTEM WILL
GIVE US VERY WINDY CONDITIONS ON SUNDAY. MONDAY WILL ALSO BE WINDY
AND COOLER. FOR THE REST OF NEXT WEEK WE WILL RETURN TO OUR MOSTLY
SUNNY AND WARM CONDITIONS.

&&

.DISCUSSION...
LOTS OF WIND ON THE WAY FOR THE LATTER PART OF THE WEEKEND. BEFORE
THEN AN AREA OF UPPER LEVEL HIGH PRESSURE WILL SLOWLY BUILD ACROSS
THE SOUTHWEST. THAT WILL HELP KEEP US SUNNY AND WARM. TEMPERATURES
TODAY WILL APPROACH RECORD LEVELS AND THEN AS THE RIDGE MOVES OVER
NEW MEXICO ON SATURDAY WE WILL SEE TEMPERATURES AT OR A LITTLE
ABOVE RECORD LEVELS. THE UPPER RIDGE WILL PICK UP SPEED AND
QUICKLY MOVE OF TO OUR EAST LATE ON SATURDAY...IN ITS WAKE A FAST
MOVING UPPER LEVEL TROUGH WILL DIVE BOMB ITS WAY ACROSS NEW MEXICO
ON SUNDAY. AS THE THIS TROUGH APPROACHES IT WILL REALLY TIGHTEN UP
THE SURFACE PRESSURE GRADIENT. THE CURRENT MODELS ARE INDICATING A
HIGH END WIND ADVISORY EVENT OR LOW END HIGH WIND WARNING
EVENT...ANY WAY YOU LOOK AT IT...IT WILL BE WINDY. WITH THE VERY
DRY CONDITIONS THIS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS
WELL INTO THE EVENING HOURS ON SUNDAY. THE STRONGEST UPPER LEVEL
WIND SUPPORT DOESN'T ARRIVE UNTIL EARLY MONDAY MORNING SO WINDS
MAY STAY UP DURING THE OVERNIGHT HOURS SUNDAY NIGHT INTO MONDAY
MORNING. AS THE TROUGH SWINGS BY IN ADDITION TO THE WINDS IT WILL
BRING A QUICK SHOT OF COOLER AIR. THE FRONT LOOKS TO MOVE ACROSS
THE AREA EARLY ON MONDAY. TEMPERATURES ON MONDAY AFTERNOON MAY
ACTUALLY BE BELOW NORMAL. ANOTHER RIDGE WILL BUILD ACROSS THE
AREA ON NEXT TUESDAY WHICH WILL CONTINUE OUR SUNNY DRY WEATHER AND
GIVE OUR TEMPERATURES A KICK BACK ABOVE NORMAL. ON WEDNESDAY THE
EXTENDED MODELS TRY AND BRING A TROUGH ACROSS THE AREA. THEY DO
INDICATE THAT IT MIGHT HAVE ENOUGH MOISTURE FOR SOME
PRECIPITATION...BUT FOR NOW I'M TAKING A WAIT AND SEE ATTITUDE AND
HAVE KEPT THE POPS OUT OF THE FORECAST.

LOOKING AT TEMPERATURES FOR TODAY WE WILL SEE OUR HIGHS RUNNING
AROUND TEN DEGREES ABOVE NORMAL. FOR SATURDAY WE WILL BE NEAR
RECORD HIGHS AS TEMPERATURES WILL RUN TWELVE TO FIFTEEN DEGREES
ABOVE NORMAL. ON SUNDAY AS THE WINDS KICK IN AND THE TROUGH
APPROACHES WE WILL SEE HIGHS RUNNING AROUND TEN DEGREES ABOVE
NORMAL. ON MONDAY AFTER THE COLD FRONT HAS MOVED THROUGH WE WILL
SEE HIGHS FIVE TO SEVEN DEGREES BELOW NORMAL. ON TUESDAY AS THE
UPPER RIDGE RETURNS WE WILL SEE HIGHS RUNNING NEAR SEASONAL
NORMALS. FINALLY FOR NEXT WEDNESDAY AND THURSDAY WE WILL SEE HIGHS
RUNNING THREE TO FIVE DEGREES ABOVE NORMAL.

&&

.AVIATION...01/12Z-02/12Z
GENERALLY VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. SURFACE
WINDS FROM THE WEST AT 15 KTS OR LESS. STRONGER WINDS EXPECTED ON
SATURDAY AND VERY WINDY CONDITIONS EXPECTED ON SUNDAY. CEILINGS
WILL REMAIN UNLIMITED THROUGH THE NEXT 24 HOURS.

&&

.FIRE WEATHER...
ONE MORE NICE SUNNY WARM DAY BEFORE CONDITIONS BEGIN TO GET MORE
WINDY. ON SATURDAY WE WILL SEE NEAR RECORD HIGH TEMPERATURES AND
BREEZY AFTERNOON WINDS. RH'S WILL EASILY BE IN RED FLAG CONDITIONS
AND WINDS WILL BE PRETTY CLOSE BY SATURDAY AFTERNOON. ON SUNDAY AN
APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING VERY STRONG WINDS
TO THE AREA. RED FLAG CONDITIONS WILL EASILY BE MET AND MAY LAST
WELL INTO THE EVENING HOURS. AFTER THE UPPER LEVEL TROUGH MOVES BY
WE WILL SEE COOLER TEMPERATURES ON MONDAY. FOR THE MIDDLE PART OF
NEXT WEEK WE WILL RETURN TO OUR SUNNY WARM WEATHER WITH
OCCASIONALLY BREEZY AFTERNOONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 87  56  91  65  85 /   0   0   0   0   0
SIERRA BLANCA TX        85  49  93  58  88 /   0   0   0   0   0
LAS CRUCES              86  54  90  59  84 /   0   0   0   0   0
ALAMOGORDO              84  53  89  57  83 /   0   0   0   0   0
CLOUDCROFT              64  45  67  48  61 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   85  51  86  54  78 /   0   0   0   0   0
SILVER CITY             79  48  81  51  71 /   0   0   0   0   0
DEMING                  85  46  87  51  79 /   0   0   0   0   0
LORDSBURG               86  51  88  48  80 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

BRICE
Hazardous weather outlook, Apr 1, 6:00 AM MDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
600 AM MDT FRI APR 1 2011

NMZ022>025-030>032-TXZ055-056-021200-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
600 AM MDT FRI APR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RECORD HIGH TEMPERATURES EXPECTED ON SATURDAY. ON SUNDAY WE WILL
SEE VERY STRONG WINDS WHICH WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS AND AREAS OF BLOWING DUST WHICH COULD MAKE DRIVING
DIFFICULT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 6:42 AM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more6 hr
Apr 1, 12:25 PM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more8 hr
Apr 1, 3:47 PM MDTHigh Wind WatchEPZ20 hr

Nearby

Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.